MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 16 FR W O PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 16 FR W O PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6155MF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the foley catheter was not attached, possibly due to the connecting part coming off.No patient injury was reported.
 
Additional Manufacturer Narrative
One unused sample was received for evaluation.A visual inspection of the sample was performed according to the procedure and the reported issue is confirmed, the package does not contain the catheter, tamper or sampling port adapter.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Based on the available information the most probable root cause of the problem was originated by improper operator handling; a missing component is a condition generated when an operator fails to complete an assembly or following the predetermined process steps to assure a complete assembly.As part of continuous improvements a procedure modification was made and implemented, in which the operator will inspect 112 packages per hour and record.In addition, a quality alert was generated for this condition and the personnel involved were notified.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
CURITY MONO-FLO 16 FR W O PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11872136
Report Number9612030-2021-02917
Device Sequence Number3789508
Product Code KNX
UDI-Device Identifier10884521050549
UDI-Public10884521050549
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6155MF
Device Catalogue Number6155MF
Device Lot Number2021726864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/21/2021
Patient Sequence Number1